# SDR WX0A2025100232585

- Difficulty date: June 9, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N811NV
- Make and model: Boeing 737-8200
- Aircraft serial: 68002
- Aircraft time: 1,769 hours, 939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT GROUNDED) DUE TO AIRCRAFT DAMAGE AT RH FWD FUSELAGE BETWEEN STA 224.80 TO 236.80 AND STR 212R TO 24R. / ERO 727M-STR-53ERO-00294, REPAIR TO RH FWD FUSELAGE BETWEEN STA 224.80 TO 236.80 AND STR 21R TO 24R. DAMAGE WAS REMOVED RESULTING IN A 5.6IN WIDE BY 3.4IN HIGH TRIM OUT. A REPAIR WAS COORDINATE WITH BOEING VIA BOEING COMMUNICATION SYSTEM REQUEST WJE-WJE-25-0090. REPAIR IS APPROVED VIA FAA FORM 8100-9."
